# SDR CALA2019012500152

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 75,214 hours, 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FRAME FR68 HAS CORROSION AROUND NUTPLATE HOLE JUST ABOVE STR 23R ON LCQ REF 9290426 SPEC A3NB-53-3-6222. NR GENERATED. PERFORMED FRAME REINFORCEMENT REPAIR AT FR 68 STR 23R IAW SRM 53 -41-12-300-001. ORIGINAL MATERIAL .098, MATERIAL LOSS .032, MATERIAL REMAINING .066. REQUIRES REINSPECT AT 24000 FC, FH NOT RELEVANT WITH SUBSEQUENT INSPECTIONS AT 24000 FC, FH NOT RELEVANT FROM REP AIR EMBODIMENT IAW SRI 53-41-12-205-002 TABLE 1. WORK ACCOMPLISHED ON NR 9290426.
